Voting in assemblies of shareholders and incomplete markets
An economy with two dates is considered, on state at the first date and a finite number of states at the last date. Shareholders determine production plans b voting -one share, one vote- and at r-majority stable equilibria, alternative production plans are supported by at most rx100 percent of the shareholders.
|Date of creation:||01 Feb 2001|
|Date of revision:|
|Contact details of provider:|| Postal: HEC Paris, 78351 Jouy-en-Josas cedex, France|
Web page: http://www.hec.fr/
More information through EDIRC
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Balasko, Yves & Cres, Herve, 1997.
"The Probability of Condorcet Cycles and Super Majority Rules,"
Journal of Economic Theory,
Elsevier, vol. 75(2), pages 237-270, August.
- Yves Balasko & Hervé Crès, 1995. "The Probability of Condorcet Cycles and Super Majority Rules," Research Papers by the Institute of Economics and Econometrics, Geneva School of Economics and Management, University of Geneva 95.01, Institut d'Economie et Econométrie, Université de Genève.
- Ferejohn, John A. & Grether, David M., 1974.
"On a class of rational social decision procedures,"
Journal of Economic Theory,
Elsevier, vol. 8(4), pages 471-482, August.
- Andrew Caplin & Barry Nalebuff, 1990.
"Aggregation and Social Choice: A Mean Voter Theorem,"
Cowles Foundation Discussion Papers
938, Cowles Foundation for Research in Economics, Yale University.
- Caplin, Andrew & Nalebuff, Barry, 1991. "Aggregation and Social Choice: A Mean Voter Theorem," Econometrica, Econometric Society, vol. 59(1), pages 1-23, January.
- Shafer, Wayne & Sonnenschein, Hugo, 1975.
"Equilibrium in abstract economies without ordered preferences,"
Journal of Mathematical Economics,
Elsevier, vol. 2(3), pages 345-348, December.
- Wayne Shafer & Hugo Sonnenschein, 1974. "Equilibrium in Abstract Economies Without Ordered Preferences," Discussion Papers 94, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Hervé Crès & Mich Tvede, 2001.
"Proxy fights in incomplete markets: when majority voting and sidepayments are equivalent,"
Sciences Po publications
726/2001, Sciences Po.
- CRES, Herve & TVEDE, Mich, 2001. "Proxy fights in incomplete markets: when majority voting and sidepayments are equivalent," Les Cahiers de Recherche 726, HEC Paris.
- Grossman, Sanford J & Hart, Oliver D, 1979.
"A Theory of Competitive Equilibrium in Stock Market Economies,"
Econometric Society, vol. 47(2), pages 293-329, March.
- Sanford Grossman & Oliver Hart, 1978. "A theory of competitive equilibrium in stock market economies," Special Studies Papers 115, Board of Governors of the Federal Reserve System (U.S.).
- Caplin, Andrew S & Nalebuff, Barry J, 1988. "On 64%-Majority Rule," Econometrica, Econometric Society, vol. 56(4), pages 787-814, July.
- Dreze, J.H., 1984.
"(Uncertainty and) the firm in general equilibrium theory,"
CORE Discussion Papers
1984026, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Dreze, Jacques H, 1985. "(Uncertainty and) the Firm in General Equilibrium Theory," Economic Journal, Royal Economic Society, vol. 95(380a), pages 1-20, Supplemen.
- Peter M. DeMarzo, 1993. "Majority Voting and Corporate Control: The Rule of the Dominant Shareholder," Review of Economic Studies, Oxford University Press, vol. 60(3), pages 713-734.
- Steinar Ekern & Robert Wilson, 1974. "On the Theory of the Firm in an Economy with Incomplete Markets," Bell Journal of Economics, The RAND Corporation, vol. 5(1), pages 171-180, Spring.
- CRES, Herve, 2000. "Majority stable production equilibria : a multivariate mean shareholders theorem," Les Cahiers de Recherche 706, HEC Paris.
- Radner, Roy, 1972. "Existence of Equilibrium of Plans, Prices, and Price Expectations in a Sequence of Markets," Econometrica, Econometric Society, vol. 40(2), pages 289-303, March.
- Greenberg, Joseph, 1979. "Consistent Majority Rules over Compact Sets of Alternatives," Econometrica, Econometric Society, vol. 47(3), pages 627-36, May.
When requesting a correction, please mention this item's handle: RePEc:ebg:heccah:0722. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sandra Dupouy)
If references are entirely missing, you can add them using this form.